Hello , I had my results last week and my urea was 67 on a scale of 10-40 and creatinine was 1.4 on a 0.7-1.2 range. Lately I was training very very intense and eating below my maintenance along with high caffeine intake in order to get ready for a fitness contest.I drink tons a water probably about 5-7 liters a day especially on my training days.I also suffered from low thyroid lately. Doctor put me on medication for thyroid but didn't seem to worry about urea and creatinine levels.I cut all the caffeine , cut the training in half and started eating more , in order to recover. My urine kinda smells like I ate asparagus which I didn't for weeks and color is a little bright yellow although I drink tons of water.What do you think is the problem , and what do you think should I do? Thanks.
When BUN and creatinine are both elevated on a blood test it can be an indication of a kidney problem. A high protein diet, antibiotics, anti-inflammatory medications, and gout medications all can cause high BUN and creatinine.Dehydration, kidney stones, kidney disorders or bleeding from the digestive tract such as from a bleeding ulcer can also cause elevated values of these tests. Any test result should be correlated clinically.Consult a doctor for more queries and assistance. Do keep me posted.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.